Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The toric cobordisms
HTML articles powered by AMS MathViewer

by Alexandra Mozgova PDF
Proc. Amer. Math. Soc. 132 (2004), 299-303 Request permission

Abstract:

We introduce the notions of oriented and unoriented cobordisms in the class of closed 3-manifolds fibered by tori $T^2$ and compute the corresponding cobordism groups.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M50, 57M07, 55R10
  • Retrieve articles in all journals with MSC (2000): 57M50, 57M07, 55R10
Additional Information
  • Alexandra Mozgova
  • Affiliation: Laboratoire Emile Picard CNRS UMR 5580, Université Paul Sabatier Toulouse III, 118, route de Narbonne, 31077 Toulouse, France – and – Institute of Mathematics of Ukrainian National Academy of Science, vul. Tereschenkivska, 3, 252601 Kiev, Ukraine
  • Email: mozgova@picard.ups-tlse.fr
  • Received by editor(s): March 1, 2001
  • Received by editor(s) in revised form: August 23, 2002
  • Published electronically: May 9, 2003
  • Additional Notes: This work was supported by French Government Grant #19981314.
  • Communicated by: Ronald A. Fintushel
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 299-303
  • MSC (2000): Primary 57M50, 57M07; Secondary 55R10
  • DOI: https://doi.org/10.1090/S0002-9939-03-06996-X
  • MathSciNet review: 2021274